# SDR AALA201905129003

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 7,116 hours, 2,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER LOW. MAINTENANCE CHARGED L1 DOOR EMERGENCY CYLINDER BOTTLE TO PROPER PRESSURE PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
